# SDR SWAA2023072481696

- Difficulty date: July 24, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 65,697 hours, 30,495 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: UNKNOWN
- Condition: Leaking
- Location: Zn 400 Nacelle/P
- Stage of operation: AP
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON DECENT #2 ENGINE OIL QTY DROPPED TO 21% ON DECENT #2 ENGINE OIL QTY DROPPED TO 21%.WHEN THRUST LEVER WAS MOVED FORWARD THE QTY DROPPED TO 19% WE KEPT THE #2 THRUST LEVER AT IDLE FOR THE REST OF THE DECENT & APPROACH. THE #2 OIL QTY REACHED 11% ON SHORT FINAL.THE #2 OIL PRESSURE READ NORMAL THROUGHOUT .<[01] DRY MOTORED #2 ENGINE FOUND OIL SPRAYING FROM #2 ENGINE STARTER. R&R ENGINE #2 STARTER PER AMM 80-11-01.OPS AND LEAK CHECK GOOD. REPLENISHED #2 ENGINE OIL WITH 16 QUARTS.
